Back to all discussions

Which medication has fewer side effects?

I am taking AB-Flo 100. Feeling relief but my appetite has died and feel like diarrhea. Is there any other medication with less side effects?

  1. Hi thombrepk, and thanks for your question.

    As you may be aware, all medications have a list of potential side effects that may occur for patients who take them. These side effects are potential and don't necessarily affect everyone who takes the medication.

    If you feel that the medication you are taking (Ab- 100) is causing the side effects you mentioned (loss of appetite and diarrhea), you may want to bring this to the attention of your prescribing physician. You can discuss this with him/her - it is possible the doctor may suggest an alternate medication for you that is equally efficacious, but without the side effects.

    What do you think?

    Wishing you the best,
    Leon (site moderator COPD.net)

    or create an account to reply.